Epilepsy Community
Seizures
About This Community:

This patient support community is for discussions relating to epilepsy, safety, school issues, and transportation issues.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Seizures

What causes phenytoin levels to become low?
1711789_tn?1361311607
Hi there!

Inadequate/ low serum phenytoin levels could indicate inappropriate absorption, increased liver metabolism of the drug, renal disease, interaction with other medication etc. It would be best to discuss the situation and the suggested management plan in detail with your treating neurologist.
Hope the information is helpful.

Take care!
Blank
Post a Comment
To
Recent Activity
Avatar_f_tn
Blank
mkh9 commented on mkh9's status
15 hrs ago
Avatar_f_tn
Blank
mkh9 Finally cooler in San Diego! Comment
Sep 01
Avatar_f_tn
Blank
mkh9 commented on mkh9's status
Aug 28
Epilepsy Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank